Open Access
Translator Disclaimer
March 2012 On Brauer’s height zero conjecture
Masafumi Murai
Proc. Japan Acad. Ser. A Math. Sci. 88(3): 38-40 (March 2012). DOI: 10.3792/pjaa.88.38

Abstract

We give a reduction theorem for Brauer’s height zero conjecture.

Citation

Download Citation

Masafumi Murai. "On Brauer’s height zero conjecture." Proc. Japan Acad. Ser. A Math. Sci. 88 (3) 38 - 40, March 2012. https://doi.org/10.3792/pjaa.88.38

Information

Published: March 2012
First available in Project Euclid: 5 March 2012

zbMATH: 0848.20005
MathSciNet: MR2908621
Digital Object Identifier: 10.3792/pjaa.88.38

Subjects:
Primary: 20C20

Keywords: Brauer’s height zero conjecture

Rights: Copyright © 2012 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.88 • No. 3 • March 2012
Back to Top